lisa515 Posted November 2, 2011 Share Posted November 2, 2011 Hi, I am new here and have been trying to read up on various threads but had a question about a recent change with me. I am prescribed Lamictial, for depression although my doctor suspects I might have some bipolar going on as well. I take the generic and always have since I was first prescribed it almost a year ago. It works better for my depression than anything ever has, not perfect but then again nothing is. I have been realtively stable for the last 8 months or so. Recently I lost my insurance and am waiting to be added to my husband's insurance at work next year. Due to the cost of my medications I started looking around at different pharmacies to find the best price and switched after finding one that had lamotrigine for $3.99 versus the $110.99 the pharmacy I had been with charged. I was very excited because I was so worried about the costs of my medications. I picked up my new prescription last Monday, Oct. 24th, and literally that was the last day I remember feeling decent. I felt a bit off most of last week, but figured it was just some normal fluctuation in my mood, then starting this weekend I have been steadily going downhill, each day worse than the day before. Today I have been incredibly unstable, teetering from somewhat decent to extreme bouts of depression multiple times through out the day. About two hours before my normal dosing time this evening, I felt the worst I have in months. I now feel okay, after taking my Lamotrigine dose for the evening. I have felt so lost not able to understand what has changed with me and then it hit me that I switched generics a week ago from Teva to Dr. Reddy's. Is it possible that this could cause me to feel this way? It is almost as if the Dr. Reddy's isn't as strong and doesn't last as long. But being that they are the same medication, I feel like I am making this up in my head and I can only imagine my pharmacist would feel the same way if I mentioned this, so I thought I would ask for personal experience here. Has anyone else had something like this happen when switching brands of the same medication, be it Lamotrigine or something else? Thanks! Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.